# SDR 98ZZZX4187

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N435T
- Make and model: Amd FALCON2000
- Aircraft serial: 09
- System (JASC): 3810 · Potable Water System
- Part: Water Tank
- Part number: 7700237501
- Condition: Leaking
- Location: Potable Water
- Part time: 751 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TANK SPLITS OPEN AND LEAKS WATER INTO BELLY OF AIRCRAFT.  FAILURES OCCUR ON END CAPS AND APPEAR TO BE DUE TO OBVIOUS MANUFACTURING DEFECTS.  THIS IS THE THIRD FAILURE OPERATOR HAS EXPERIENCED.
